# SDR CA051130010

- Difficulty date: November 23, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 5,882 hours, 3,606 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 1407000130001
- Condition: Unserviceable
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS SELECTED TO 15 DEG STALL IDENT LIGHT CAME ON THE ANNUNCIATOR PANEL.  ON INVESTIGATION FOUND FLAP OUTBD MICROSWITCH OFF THE CAM FROM SWITCH ASSY.  FURTHER INVESTIGATION WAS CARRIED OUT AND FOUND THE OUTBD BRACKET BROKEN FOR SWT SUPPORT.  REPLACED OUTBD BRACKET P/N 140-700013-0001 WITH NEW UNIT.  C/O RIGGING AND FUNCTIONALS AS PER RAYTHEON MM CH.27-33-23-501.  C/O FUNCTIONALS ON STALL IDENT SERVICEABLE.
